# SDR TWAA0015506

- Difficulty date: September 22, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND EXFOLIATION CORROSION AT STA 862, LONGERON 23L, AT FACTORY SPLICE.  REPLACED SECTION OF LONGERON 23L FROM STA 840 TO FACTORY SPLICE AT STA 865, PER SRM 53-02 FIG 18.
